| Model Number |
6215 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/06/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary - the balloon catheter was returned and analyzed and no anomalies were found.
Event or Problem Description
It was reported that during the implant procedure, the venogram balloon catheter did not inflate completely.The catheter also did not deflate completely.The catheter was not used and was replaced with a new balloon catheter.No patient complications have been reported as a result of this event.